MAUDE Adverse Event Report: ST PAUL PORTEX; TRACHEAL TUBE

ST PAUL PORTEX; TRACHEAL TUBE
Model Number 100/166/070
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received indicating that a smiths medical trach was unable to be inflated at the cuff during a pre-use check.In addition, the shape of the inflated was different from usual.There was no patient injury.
 
Additional Manufacturer Narrative
Other, other text: device evaluation- the device was returned for evaluation.The examination of the device showed no defects.The device was given functional testing and the cuff could not be inflated.The review of the device hazard analysis indicated the device issue could have been caused by solvent application being performed incorrectly.However, the review of the manufacturing process confirmed this device type's inflation system leak mitigation's were all being followed appropriately.The cause of the issue was potentially identified as manufacturing.

Brand Name
PORTEX
Common Device Name
TRACHEAL TUBE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11041355
Report Number3012307300-2020-12573
Device Sequence Number1024094
Product Code BTR
UDI-Device Identifier15019315054082
UDI-Public15019315054082
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100/166/070
Device Lot Number3962908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date03/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1